# SDR ASAA2018020823480

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,215 hours, 5,679 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Winow Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT ILLUMINATED ON DESCENT. ACFT GROUNDED. CONTROL MODULE HAD WINDOW SENSOR FAILURE WHEN CHECKING FAULT HISTORY FOR THE RIGHT WINDOW. SWAPPED SENSOR TERMINAL TO SPARE SENSOR. OPS CHECK GOOD IAW AMM 30-41-00-710-801.
